# SDR AALA202210050445

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 29,007 hours, 6,038 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Incorrect
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DOES NOT OPEN FOR IN FLIGHT. MAINTENANCE FOUND THE IN-FLOOR VENT PANEL BELOW FLIGHT DECK DOOR HAD AN INCORRECT SCREW INSTALLED THAT WAS INTERFERRING WITH THE OPERATION OF THE FLIGHT DECK DOOR. REPLACED THE SCREW WITH THE PROPER ONE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE FLIGHT DECK DOOR PER AMM 20-21-13.
